# SDR EPUA20130124002

- Difficulty date: January 13, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N208SD
- Make and model: Cessna 208B
- Aircraft serial: 208B0491
- Aircraft time: 16,394 hours, 29,785 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER BOLT MOUNTING HOLES WORN. REPAIRED VERTICAL STABILIZER HOLES IAW FORM 8110-3 DATED 1-12-2013.  REPLACED AN176 TAIL ATTACH HARDWARE WITH INCREASED DIAMETER AN177 HARDWARE.
